Journal of Mathematics of Kyoto University

The cohomology rings of $BO (n)$ and $BSO (n)$ with $Z_{2^m}$ coefficients

Martin Čadek and Jiří Vanžura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 1 (1995), 35-41.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518838

Digital Object Identifier
doi:10.1215/kjm/1250518838

Mathematical Reviews number (MathSciNet)
MR1317271

Zentralblatt MATH identifier
0846.55014

Subjects
Primary: 55R35: Classifying spaces of groups and $H$-spaces
Secondary: 55Q55: Cohomotopy groups

Citation

Čadek, Martin; Vanžura, Jiří. The cohomology rings of $BO (n)$ and $BSO (n)$ with $Z_{2^m}$ coefficients. J. Math. Kyoto Univ. 35 (1995), no. 1, 35--41. doi:10.1215/kjm/1250518838. https://projecteuclid.org/euclid.kjm/1250518838


Export citation